# SDR CA040219001

- Difficulty date: February 16, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Diamon DA20-A1
- Aircraft time: 4,747 hours
- Engine: Rotax ROTAX912
- Propeller: Hofman HOV352F
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 2078000107
- Condition: Broken
- Location: Cylinder Head
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE RT REAR EXHAUST STACK WAS FOUND TO BE COMPLETELY FRACTURED IN TWO AT THE BEND NEAR THE CYLINDER HEAD. THIS FAILURE IS THE SECOND COMPLETE FRACTURE NOTED IN THE PAST WEEK. A THIRD EXHAUST STACK WAS FOUND CRACKED IN THE SAME LOCATION DURING THE PREVIOUS WEEK.
